Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Have palpitations after climbing stairs. Leg and hands feel weak. Anything serious?

User rating for this question
Very Good
Answered by

Practicing since : 2008
Answered : 2297 Questions
I have palpitations after climbing stairs. Im 28 years old. My leg feel weak so do my hand. Is it a heart disease?
Posted Sun, 20 Oct 2013 in General Health
Answered by Dr. Shruti Rijhwani 31 minutes later
Brief Answer:
Cannot be excluded.

Detailed Answer:
Dear Madam,

Thank you for posting your query on XXXXXXX

Well looking into your problem one thing that I will suggest you is that many people get palpitations after climbing stairs but most of the time these are innocent but any pathology can be excluded after complete evaluation only .

I will advise you to see a physician , get your ECG and 2 D ECHO done to look for any cardiac cause . Next in your age possibilty of thyroid disorder leading to such symptoms remains high . Kindly get a complete thyroid profile done . Only after this evaluation anything can be said .

Wish you good health.

Dr. Shruti
Above answer was peer-reviewed by
Follow-up: Have palpitations after climbing stairs. Leg and hands feel weak. Anything serious? 6 minutes later
Hi dr XXXXXXX Thanks for your anwer. I indeed have hyperthyroidism before.. but is was cure two years ago. My last blood test was end of last year. And my thyroid hormone is normal. Anyway. I wil do another blood test tomorrow. Thanks again
Answered by Dr. Shruti Rijhwani 8 minutes later
Brief Answer:
Thank you.

Detailed Answer:
Dear Madam,

Hyperthyroidism must be excluded before any other investigation then .

Take care.

Dr. Shruti
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor